# SDR DALA2020021700065

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 19,480 hours, 2,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK COVER MISSING FROM RIGHT WING NBR 3 FLAP TRACK FAIRING. REPLACED NBR 3 FLAP TRACK COVER. LP 6901466
